# SDR SWIA201435995

- Difficulty date: January 11, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 25,544 hours, 20,936 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANON PLUG & JACK P172 & J172 HAVE 1 BURNT PIN & SOCKET.  C-CHECK REPLACED SOCKET ON P172 & PIN ON J172 IAW ESPM.
